# SDR SIMA200927401

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE CENTER HAT BEAM CORRODED AT FRAME 20.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE HAT BEAM IAW EMBRAER STRUCTURAL REPAIR MANUAL 53-21-10.  AIRCRAFT WAS RETURNED TO SERVICE.
